New onset sarcoid-like granulomatosis developing during anti-TNF therapy: an under-recognised complication
Article first published online: 26 JAN 2012
© 2012 The Authors. Internal Medicine Journal © 2012 Royal Australasian College of Physicians
Internal Medicine Journal
Volume 42, Issue 1, pages 89–94, January 2012
How to Cite
Tong, D., Manolios, N., Howe, G. and Spencer, D. (2012), New onset sarcoid-like granulomatosis developing during anti-TNF therapy: an under-recognised complication. Internal Medicine Journal, 42: 89–94. doi: 10.1111/j.1445-5994.2011.02612.x
Conflict of interest: None.
- Issue published online: 26 JAN 2012
- Article first published online: 26 JAN 2012
- Accepted manuscript online: 12 OCT 2011 06:06AM EST
- Received 13 May 2010; accepted 28 August 2010.
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.